# SDR AALA20141107006

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 47,415 hours, 7,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CEILING AISLE EMER LIGHT ABOVE SEATS 5A & 5D IS INOPERATIVE DURING TEST.  SECURED CONNECTOR FOR LIGHT ASSEMBLY.  SYS CHECKED NORMAL IAW MM 33-51-00.
